Jump to content


Click here to find a mentally interesting date at No Longer Lonely Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud





Photo

What Is This Side Effect Called?


  • Please log in to reply
2 replies to this topic

#1 Oh Sister

Oh Sister

    DIY Trepanist

  • Members
  • Pip
  • 16 posts
  • Diagnoses:depression, panic, gad
  • Current Meds:Ativan
  • Location:Scotland, UK

Posted 21 February 2012 - 10:43 AM

A while ago I was given a single evening dose of mirtazapine 15mg while in hospital. Soon I was doing this sort of writhing thing in bed; it sort of felt like I needed to use my arms and legs to give myself a full-body rub-down. It was very odd and lasted for a couple hours before I finally fell asleep. Is there a scientific name for this, i.e. what would it show up as in the side effect profile of a drug? Unless of course I'm the only weirdo this has happened to..

Thank you
  • 0
"You know, its funny how things never turn out the way you had em planned.."
--Brownsville Girl, Bob Dylan





#2 Nurse Ratched

Nurse Ratched

    Would-be Neurologist

  • Members
  • PipPipPip
  • 984 posts
  • Diagnoses:Bipolar, Hemiplegic Migraines, Fibromyalgia
  • Current Meds:Risperdal, Topamax, Amitriptyline
  • Location:Southeast U.S.

Posted 21 February 2012 - 12:28 PM

Could be akathisia.
  • 0

Current Meds: Risperdal 2 mgs, Topamax 50mgs, amitriptyline 37.5 mgs.

Former meds: Wellbutrin, Klonopin, Paxil, Zoloft, Effexor, Remeron,  Abilify, Lamictal, Geodon, Zyprexa, BuSpar, Xanax, Depakote, Trazodone, Ambien, Lithium,  Doxepin,  Cogentin, Haldol, Saphris, Latuda, Neurontin, Lexapro, Ambien, Vistaril, Seroquel


#3 In_Remission_LovelyThoughts

In_Remission_LovelyThoughts
  • Guests

Posted 21 February 2012 - 12:58 PM

Could be akathisia.


Thats what I was thinking


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users





Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud